# SDR AALA2020082429014

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 19,360 hours, 7,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THERE IS A CAUTION ON THE FLIGHT ATTENDANT PANEL FOR DOOR 1L LOW PSI. SERVICED 1L DOOR DAMPER CYLINDER IAW 52-10-00.
